# SDR 00FDEA00777

- Difficulty date: November 12, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON DURING CLIMB OUT.  REMOVED AND REPLACED MAIN LOCK SEQUENCE MICROSWITCH.
